MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC. IQ 200 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM

BECKMAN COULTER IRELAND INC. IQ 200 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM
Model Number IQ200 SELECT 2008 TESTED
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported discordant results on purulent urine tested on their iq 200 urine analyzer causing delay in one patient's treatment.There was a 24-hour delay in identifying a pyelonephritis diagnosis for one patient causing the set up of antibiotic therapy to be delayed for one day.The patient received augmentin iv as treatment.The affected patient results: (b)(6).
 
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site and found a defective bubble detector and the air line with a clogged needle.The fse unclogged and cleaned the air line and changed the bubble detector.Then he ran focus and qc with no further issues.Per ifu, section ¿when to dilute: beckman coulter recommends that dilutions be performed on grossly bloody, heavy mucoid or very dense specimens, and short samples, in order to avoid clogging the specimen filter.(b)(4).

Brand Name
IQ 200 URINE ANALYZER
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC.
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key12544966
Report Number2122870-2021-00158
Device Sequence Number5146163
Product Code KQO
UDI-Device Identifier10837461001300
UDI-Public(01)10837461001300(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K022774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIQ200 SELECT 2008 TESTED
Device Catalogue Number700-3345
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1